Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Severe Hair Loss After Taking Ayurvedic Medicines?

i was taking medicines of fungus from ayurvedic doctor. he told me to take it for 10 days but i took it for 30 days. then my hair fall problem started and after one and half month it become a major problem. my age is 18 years old and i am a boy . i am using chlorim b and tugain solution 2 as medicines from one month. my hair fall problem is reduced but no new hair are growing yet.
Fri, 8 Jan 2016
Report Abuse
Ayurveda Specialist 's  Response
hai,

Ayurvedic hair oil will differ with individual response.
However if you start using a hair oil we can assess within one week about the suitability of the medicine.

hair oil for fungus treatment will differ with hair fall treatment .

So kindly get back to your ayurvedic physican and explain your problem.
chlorim b and tugain solution medicines also got side effects kindly get a opinion from a physician and use it.

Regards
Dr.S.Senthilnathan

I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What Causes Severe Hair Loss After Taking Ayurvedic Medicines?

hai, Ayurvedic hair oil will differ with individual response. However if you start using a hair oil we can assess within one week about the suitability of the medicine. hair oil for fungus treatment will differ with hair fall treatment . So kindly get back to your ayurvedic physican and explain your problem. chlorim b and tugain solution medicines also got side effects kindly get a opinion from a physician and use it. Regards Dr.S.Senthilnathan